# SDR FDEA202212182953

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT STA.1887 - STA.2007 RBL54 - RBL59 P/N AGA7551-504.  REMOVED AND FABRICATED FLOOR PANEL SUPPORT P/N AGA7551-504 AND INSTALLED NEW   FLOOR SUPPORT PER DAC DWG AGA7544, AJC7382 AND SRM 51-38-01-0G.    "MAJOR REPAIR".
